# SDR VNAA2015120700006

- Difficulty date: December 7, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 26,774 hours, 26,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED OVERHEAD EMERGENCY LIGHT OVER ROW 11 INOPERATIVE. MAINTENANCE INSPECTED, RELAMPED ROW 11 EMERGENCY LIGHT AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
